| Model Number |
02.12.T4I3L |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 june 2021: lot 1908881: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a loose tibial baseplate and the cause of the loose tibial baseplate is unknown.7 months after primary surgery the surgeon revised the tibial tray, insert, and added a fluted extension stem.The surgery was completed successfully.